# SDR SWAA2022102763766

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 70,170 hours, 41,551 cycles
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Condition: Cracked
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR LINER LOWER SUPPORT ASSY ANGLE CRACKED AFT SIDE / [01] R&R AFT GALLEY DOOR LINER LOWER SUPPORT ASSY ANGLE PER AMM 52-41-31
